# SDR 95FDEA01379

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556236620
- Condition: Corrosion
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27L AT VARIOUS LOCATIONS FROM BS 680 TO 740 WL 145.  REMOVED CORROSION ON STR 27L FROM BS 680 TO 740 AND FOUND OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED STR 27L FROM BS 680 TO 740 AND INSTALLED NEW STR 27L FROM 680 TO 740.
